MathSciNet Relay Station
MathSciNet bibliographic data
MR1388445 (97c:65160) 65M60
Babuška, I.; Strouboulis, T.; Upadhyay, C. S.; Gangaraj, S. K. Computer-based proof of the existence of superconvergence points in the finite element method; superconvergence of the derivatives in finite element solutions of Laplace's, Poisson's, and the elasticity equations. Numer. Methods Partial Differential Equations 12 (1996), no. 3, 347–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement